# SDR USAA2013070300015

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 15,600 hours, 5,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - 16" DIAMETER DISBOND/SPONGY CARGO FLOOR PANEL BETWEEN BS2196 TO BS2236 & BETWEEN Y20 TO -Y20.  REPLACED CARGO FLOOR PANEL BETWEEN BS2196 TO BS2236 & BETWEEN Y20 TO -Y20 IAW AMM 53-42-14.
